Open Access iconOpen Access

ARTICLE

Unique Solution of Integral Equations via Intuitionistic Extended Fuzzy b-Metric-Like Spaces

Naeem Saleem1, Khalil Javed2, Fahim Uddin3, Umar Ishtiaq4, Khalil Ahmed2, Thabet Abdeljawad5,6,*, Manar A. Alqudah7

1 Department of Mathematics, University of Management and Technology, Lahore, 54770, Pakistan
2 Department of Math & Stats, International Islamic University Islamabad, Islamabad, 44000, Pakistan
3 Abdus Salam School of Mathematical Sciences, Government College University, Lahore, 54600, Pakistan
4 Office of Research, Innovation and Commercialization, University of Management and Technology, Lahore, 54770, Pakistan
5 Department of Mathematics and Sciences, Prince Sultan University, Riyadh, 11586, Saudi Arabia
6 Department of Medical Research, China Medical University, Taichung, 40402, Taiwan
7 Department of Mathematical Sciences, Faculty of Sciences, Princess Nourah Bint Abdulrahman University, Riyadh, 11671, Saudi Arabia

* Corresponding Author: Thabet Abdeljawad. Email: email

Computer Modeling in Engineering & Sciences 2023, 135(1), 109-131. https://doi.org/10.32604/cmes.2022.021031

Abstract

In this manuscript, our goal is to introduce the notion of intuitionistic extended fuzzy b-metric-like spaces. We establish some fixed point theorems in this setting. Also, we plot some graphs of an example of obtained result for better understanding. We use the concepts of continuous triangular norms and continuous triangular conorms in an intuitionistic fuzzy metric-like space. Triangular norms are used to generalize with the probability distribution of triangle inequality in metric space conditions. Triangular conorms are known as dual operations of triangular norms. The obtained results boost the approaches of existing ones in the literature and are supported by some examples and applications.

Keywords


Cite This Article

APA Style
Saleem, N., Javed, K., Uddin, F., Ishtiaq, U., Ahmed, K. et al. (2023). Unique solution of integral equations via intuitionistic extended fuzzy b-metric-like spaces. Computer Modeling in Engineering & Sciences, 135(1), 109-131. https://doi.org/10.32604/cmes.2022.021031
Vancouver Style
Saleem N, Javed K, Uddin F, Ishtiaq U, Ahmed K, Abdeljawad T, et al. Unique solution of integral equations via intuitionistic extended fuzzy b-metric-like spaces. Comput Model Eng Sci. 2023;135(1):109-131 https://doi.org/10.32604/cmes.2022.021031
IEEE Style
N. Saleem et al., "Unique Solution of Integral Equations via Intuitionistic Extended Fuzzy b-Metric-Like Spaces," Comput. Model. Eng. Sci., vol. 135, no. 1, pp. 109-131. 2023. https://doi.org/10.32604/cmes.2022.021031



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1461

    View

  • 828

    Download

  • 1

    Like

Share Link